# SDR DALA2024050704975

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 88,921 hours, 11,695 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: UNKNOWN
- Condition: Failed
- Location: Lav O2 Module
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 LT AFT LAV INOP DUE TO OXYGEN MODULE LATCH LOCATION "207". CORRECTIVE ACTION: R/R O2 MODULE PER A330 AMM 35-23. OK FOR SERVICE. (5616523)
